# SDR DALA1117969014

- Difficulty date: September 25, 2006
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 34,494 hours, 26,906 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Bonding Strap
- Condition: Damaged
- Location: Fuel Feed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR ENGINE FUEL FEED HOSE ELECTRICAL BONDING REPAIRED IAW EA 06-093241-03, ME01, ME02.
